Alert archive / Minnesota / River Flood Warnings in 2026

River Flood Warning 2, NWS Grand Forks, ND

March 24, 2026Marshall County, Minnesota

NWS Grand Forks, ND issued this river flood warning at Mar 24, 2026, 1:34 PM CDT for Marshall County, Minnesota. It took effect at Mar 24, 2026, 7:00 PM CDT. It was in force for 50 hr.

The area

The outline as issued.

The facts

Issued
Mar 24, 2026, 1:34 PM CDT (18:34 UTC)
In effect from
Mar 24, 2026, 7:00 PM CDT
Expired
Mar 26, 2026, 8:52 PM CDT
In force
50 hr
Issued by
NWS Grand Forks, ND
Area
Storm-based polygon
Flood severity
Minor

County Marshall County, MN

The radar

The Fargo/Grand Forks radar (KMVX), 88 km from the middle of the area, began a volume at 18:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Snake River (NW MN) above Warren (MKLM5). The gauge peaked at 67.75 ft at Mar 25, 2026, 6:00 AM CDT.

actionminormoderate657003/2403/2503/2603/27
Action stage
66 ft
Minor stage
67 ft
Moderate stage
71 ft
Major stage
75 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05085450, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

421 
WGUS43 KFGF 241834
FLWFGF

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Grand Forks ND
134 PM CDT Tue Mar 24 2026

...The National Weather Service in Grand Forks ND has issued a Flood 
Warning for the following rivers in Minnesota...

  Snake River below Warren affecting Marshall County.

.The Snake River is rising quickly this afternoon. There is high 
uncertainty in how high the river will crest at, however the rapid 
rises should push river stage into minor flood stage. Diurnal trends 
in river stage can be expected to continue through tomorrow as 
snowmelt is ongoing with freezes overnight.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message - Turn around, don't drown. Don't travel through 
flooded areas. Most flood deaths occur in vehicles.

Caution is urged when walking near riverbanks.

Additional information is available at www.weather.gov.

&&

MNC089-260045-
/O.NEW.KFGF.FL.W.0002.260325T0000Z-260329T0600Z/
/MKLM5.1.SM.260325T0000Z.260325T0600Z.260328T0000Z.NO/
134 PM CDT Tue Mar 24 2026

...FLOOD WARNING FOR SNOWMELT IN EFFECT FROM THIS EVENING TO EARLY 
SUNDAY MORNING...

* WHAT...Minor flooding is forecast.

* WHERE...Snake River below Warren.

* WHEN...From this evening to early Sunday morning.

* IMPACTS...At 67.0 feet, MINOR FLOOD STAGE.

* ADDITIONAL DETAILS...
  - At 1:00 PM CDT Tuesday the stage was 66.6 feet.
  - Forecast...The river will rise above flood stage this evening
    to 67.5 feet just after midnight tonight. It will then fall
    to flood stage tomorrow evening. It will rise to 67.4 feet
    Thursday morning. It will then fall to flood stage Thursday
    evening. It will rise to 67.4 feet Friday morning. It will
    then fall below flood stage Friday evening.
  - Flood stage is 67.0 feet.


&&

LAT...LON 4823 9666 4820 9664 4817 9681 4820 9684


$$

Perroux
5 follow-up statements
247 
WGUS83 KFGF 250059
FLSFGF

Flood Statement
National Weather Service Grand Forks ND
759 PM CDT Tue Mar 24 2026

...The Flood Warning continues for the following rivers in 
Minnesota...

  Two Rivers River near Hallock affecting Kittson County.

  Snake River below Warren affecting Marshall County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message - Turn around, don't drown. Don't travel through 
flooded areas. Most flood deaths occur in vehicles.

Caution is urged when walking near riverbanks.

Additional information is available at www.weather.gov.

&&

MNC069-260700-
/O.EXT.KFGF.FL.W.0001.000000T0000Z-000000T0000Z/
/HLLM5.1.IC.260325T0600Z.260328T0000Z.000000T0000Z.NO/
759 PM CDT Tue Mar 24 2026

...FLOOD WARNING NOW IN EFFECT UNTIL FURTHER NOTICE...

* WHAT...Minor flooding is forecast.

* WHERE...Two Rivers River near Hallock.

* WHEN...Until further notice.

* IMPACTS...At 802.0 feet, MINOR FLOOD STAGE. Hallock Dam spillway 
  at Gilbert Park closed to the public. Culverts with flappers are 
  checked.

* ADDITIONAL DETAILS...
  - At 7:00 PM CDT Tuesday the stage was 801.9 feet.
  - Forecast...The river is expected to rise above flood stage
    after midnight tonight and continue rising to a crest of
    802.8 feet Friday evening.
  - Flood stage is 802.0 feet.


&&

LAT...LON 4885 9667 4867 9662 4873 9713 4888 9719


$$

MNC089-260700-
/O.CON.KFGF.FL.W.0002.000000T0000Z-260329T0600Z/
/MKLM5.1.IC.260324T1942Z.260324T2215Z.260328T0000Z.NO/
759 PM CDT Tue Mar 24 2026

...FLOOD WARNING REMAINS IN EFFECT UNTIL SUNDAY MORNING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Snake River below Warren.

* WHEN...Until early Sunday morning.

* IMPACTS...At 67.0 feet, MINOR FLOOD STAGE.

* ADDITIONAL DETAILS...
  - At 7:00 PM CDT Tuesday the stage was 67.3 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 7:00 PM CDT Tuesday was 67.4 feet.
  - Forecast...The river will rise to 67.4 feet after midnight
    tonight. It will then fall below flood stage Friday evening.
  - Flood stage is 67.0 feet.


&&

LAT...LON 4823 9666 4820 9664 4817 9681 4820 9684


$$

Thomas
593 
WGUS83 KFGF 251438 RRA
FLSFGF

Flood Statement
National Weather Service Grand Forks ND
938 AM CDT Wed Mar 25 2026

...The Flood Warning continues for the following rivers in 
Minnesota...

  Snake River below Warren affecting Marshall County.

.The Snake River will continue to remain in flood stage as snowmelt 
continues.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message - Turn around, don't drown. Don't travel through 
flooded areas. Most flood deaths occur in vehicles.

Caution is urged when walking near riverbanks.

Additional information is available at www.weather.gov.

&&

MNC089-262045-
/O.CON.KFGF.FL.W.0002.000000T0000Z-260329T0600Z/
/MKLM5.1.IC.260324T1942Z.260325T1145Z.260328T0000Z.NO/
938 AM CDT Wed Mar 25 2026

...FLOOD WARNING REMAINS IN EFFECT UNTIL EARLY SUNDAY MORNING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Snake River below Warren.

* WHEN...Until early Sunday morning.

* IMPACTS...At 67.0 feet, MINOR FLOOD STAGE.

* ADDITIONAL DETAILS...
  - At 9:00 AM CDT Wednesday the stage was 67.6 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 9:00 AM CDT Wednesday was 67.7 feet.
  - Forecast...The river is expected to fall below flood stage
    Friday evening and continue falling to 64.2 feet Wednesday,
    April 01.
  - Flood stage is 67.0 feet.


&&

LAT...LON 4823 9666 4820 9664 4817 9681 4820 9684


$$

Perroux
534 
WGUS83 KFGF 260156
FLSFGF

Flood Statement
National Weather Service Grand Forks ND
856 PM CDT Wed Mar 25 2026

...The Flood Warning continues for the following rivers in 
Minnesota...

  Snake River below Warren affecting Marshall County.

.The Snake River will continue to remain in minor flood stage 
through this weekend as snowmelt continues.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message - Turn around, don't drown. Don't travel through 
flooded areas. Most flood deaths occur in vehicles.

Caution is urged when walking near riverbanks.

Additional information is available at www.weather.gov.

&&

MNC089-270800-
/O.CON.KFGF.FL.W.0002.000000T0000Z-260329T0600Z/
/MKLM5.1.IC.260324T1942Z.260325T1145Z.260328T0000Z.NO/
856 PM CDT Wed Mar 25 2026

...FLOOD WARNING REMAINS IN EFFECT UNTIL EARLY SUNDAY MORNING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Snake River below Warren.

* WHEN...Until early Sunday morning.

* IMPACTS...At 67.0 feet, MINOR FLOOD STAGE.

* ADDITIONAL DETAILS...
  - At 8:00 PM CDT Wednesday the stage was 67.4 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 8:00 PM CDT Wednesday was 67.6 feet.
  - Forecast...The river is expected to fall below flood stage
    Friday evening and continue falling to 64.0 feet Wednesday,
    April 01.
  - Flood stage is 67.0 feet.


&&

LAT...LON 4823 9666 4820 9664 4817 9681 4820 9684


$$

DJR
562 
WGUS83 KFGF 261539
FLSFGF

Flood Statement
National Weather Service Grand Forks ND
1039 AM CDT Thu Mar 26 2026

...The Flood Warning is extended for the following rivers in 
Minnesota...

  Snake River below Warren affecting Marshall County.

  Two Rivers River near Hallock affecting Kittson County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message - Turn around, don't drown. Don't travel through 
flooded areas. Most flood deaths occur in vehicles.

Caution is urged when walking near riverbanks.

Additional information is available at www.weather.gov.

&&

MNC089-272145-
/O.EXT.KFGF.FL.W.0002.000000T0000Z-260329T1200Z/
/MKLM5.1.IC.260324T1942Z.260325T1145Z.260328T0600Z.NO/
1039 AM CDT Thu Mar 26 2026

...FLOOD WARNING NOW IN EFFECT UNTIL SUNDAY MORNING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Snake River below Warren.

* WHEN...Until Sunday morning.

* IMPACTS...At 67.0 feet, MINOR FLOOD STAGE.

* ADDITIONAL DETAILS...
  - At 10:00 AM CDT Thursday the stage was 67.2 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 10:00 AM CDT Thursday was 67.5 feet.
  - Forecast...The river is expected to rise to a crest of 67.3
    feet this afternoon. It will then fall below flood stage
    early Saturday morning.
  - Flood stage is 67.0 feet.


&&

LAT...LON 4823 9666 4820 9664 4817 9681 4820 9684


$$

MNC069-272145-
/O.EXT.KFGF.FL.W.0001.000000T0000Z-000000T0000Z/
/HLLM5.1.IC.260325T1940Z.260328T0600Z.000000T0000Z.NO/
1039 AM CDT Thu Mar 26 2026

...FLOOD WARNING NOW IN EFFECT UNTIL FURTHER NOTICE...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Two Rivers River near Hallock.

* WHEN...Until further notice.

* IMPACTS...At 802.0 feet, MINOR FLOOD STAGE. Hallock Dam spillway 
  at Gilbert Park closed to the public. Culverts with flappers are 
  checked.

* ADDITIONAL DETAILS...
  - At 10:00 AM CDT Thursday the stage was 802.4 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 10:00 AM CDT Thursday was 802.4 feet.
  - Forecast...The river is expected to rise to a crest of 802.8
    feet early Saturday morning.
  - Flood stage is 802.0 feet.


&&

LAT...LON 4885 9667 4867 9662 4873 9713 4888 9719


$$

TL
186 
WGUS83 KFGF 270152
FLSFGF

Flood Statement
National Weather Service Grand Forks ND
852 PM CDT Thu Mar 26 2026

...The Flood Warning is cancelled for the following rivers in 
Minnesota...

  Snake River below Warren affecting Marshall County.

.The Snake River at Warren has fallen below flood stage and is 
expected to continue falling, thus the warning is being cancelled.

MNC089-270300-
/O.CAN.KFGF.FL.W.0002.000000T0000Z-260327T0152Z/
/MKLM5.1.IC.260324T1942Z.260325T1145Z.260326T2215Z.NO/
852 PM CDT Thu Mar 26 2026

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Snake River below Warren.

* ADDITIONAL DETAILS...
  - At 8:00 PM CDT Thursday the stage was 66.8 feet.
  - Forecast...The river is expected to decrease below action
    stage by Sunday morning.


&&

LAT...LON 4823 9666 4820 9664 4817 9681 4820 9684


$$

DJR

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this river flood warning went out at Mar 24, 12:28 PM CDT, 1 hour 6 minutes earlier. Its key messages:

  • Sharp temperature gradients remain in place this week, with highs ranging from 30s (north) to 50s and 60s (south).
  • Chances for some rain/snow Wednesday into Thursday.
  • Drying fuels this week may intermittently support low end fire danger.
Area forecast discussion, Mar 24, 12:28 PM CDT, 1 hour 6 minutes before
Area Forecast Discussion
National Weather Service Grand Forks ND
1228 PM CDT Tue Mar 24 2026

.KEY MESSAGES...

- Sharp temperature gradients remain in place this week, with
  highs ranging from 30s (north) to 50s and 60s (south).

- Chances for some rain/snow Wednesday into Thursday.

- Drying fuels this week may intermittently support low end
  fire danger.

&&

.UPDATE...
Issued at 1227 PM CDT Tue Mar 24 2026

Let the dense fog advisory expire at 11 AM, as most of the fog
has burned off except for some patchy areas near Lake of the
Woods. Could see fog again develop along the international
border tonight where the frontal boundary sets up. With
uncertainty in the exact placement of the front and probs of
less than half a mile around 20 percent, will keep just a patchy
mention for now.

UPDATE
Issued at 649 AM CDT Tue Mar 24 2026

A dense fog advisory has been issued for Roseau and Lake of the
Woods counties. An area of fog formed between 3 and 4 AM, with
webcams along MN Highway 11 confirming observations from Roseau,
Baudette and Warroad of quarter mile visibility. The advisory is
in effect until 11 AM.

&&

.DISCUSSION...
Issued at 1258 PM CDT Mon Mar 23 2026

...Synopsis...

A weak shortwave ridge traverses the region today, with a weak
cold front moving through this evening and overnight. Light
showers or rain/snow mix could be observed this afternoon,
mainly north of Highway 2. A well-established temperature
gradient is apparent across a sharp baroclinic zone, stretching
from central Alberta through the Great Lakes Region. We will see
this reflected in our daily temperatures, with highs in the 30s
in northwest Minnesota and in the 50s in southeast North Dakota
on Tuesday. For Wednesday, this gradient becomes more apparent
as highs climb well into the 60s in southeast North Dakota, with
30s near the International Border. A cold front will traverse
the area Wednesday night into Thursday, with cooler highs in the
20s and 30s Thursday afternoon. Light rain and snow are
possible Thursday morning, with the better chances for snow
along and north of Highway 200. At this time, the probability
for 1 or more inches of snow is around 30 percent, mainly around
Lake of the Woods. Weak ridging builds into western North
Dakota on Friday and into the weekend, with temperatures still
rather split from northeast to southwest.

&&

.AVIATION /18Z TAFS THROUGH 18Z WEDNESDAY/...
Issued at 1227 PM CDT Tue Mar 24 2026

VFR conditions now and throughout the period with mid and high
clouds and any fog or stratus that develops expected to stay
north of the TAF sites. Winds will be the main concern, shifting
to the southeast this afternoon then, to the northwest by the
end of the period with some light and variable possible in
between. Wind speeds will stay under 15 kts, and should be under
10 kts after this evening.

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...None.
MN...None.

&&

UPDATE...Rafferty
DISCUSSION...Lynch
AVIATION...Rafferty
Hazardous weather outlook, Mar 24, 4:37 AM CDT, 8 hours 57 minutes before
Hazardous Weather Outlook
National Weather Service Grand Forks ND
437 AM CDT Tue Mar 24 2026

MNZ001>004-007>009-013>017-022>024-027>032-040-NDZ006>008-014>016-
024-026>030-038-039-049-052>054-250945-
West Polk-Norman-Clay-Kittson-West Marshall-East Marshall-
North Beltrami-Pennington-Red Lake-East Polk-North Clearwater-
South Beltrami-Mahnomen-South Clearwater-Hubbard-West Becker-
East Becker-Wilkin-West Otter Tail-East Otter Tail-Wadena-Grant-
Towner-Cavalier-Pembina-Benson-Ramsey-Eastern Walsh-Eddy-Nelson-
Grand Forks-Griggs-Steele-Traill-Barnes-Cass-Ransom-Sargent-
Richland-Western Walsh-
437 AM CDT Tue Mar 24 2026

This hazardous weather outlook is for portions of eastern North
Dakota, west central and northwest Minnesota.

.DAY ONE...Today and Tonight

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated today.

MNZ005-006-250945-
Roseau-Lake Of The Woods-
437 AM CDT Tue Mar 24 2026

This hazardous weather outlook is for portions of northwest
Minnesota.

.DAY ONE...Today and Tonight

Dense fog will continue through the morning hours, bringing
visibilities down to a quarter mile or less.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated today.

The office that day

Everything else NWS Grand Forks, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 24, 4:07 AM CDTDense Fog AdvisoryFGFLake of the Woods, Roseau7 hr

Nearby

River Flood Warnings in Minnesota, 2026Every river flood warning in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.